I had been taking armour 1.5 GR in the a.m. for approx 6 months when i added 1/2 of .5 GR in the afternoon daily. Everything was good but i was still fatigued so i started to take a whole .5GR daily in addition to my morning pill. Then I started getting chest pains and this strange feeling just below my throat (sometimes painful) so I backed off on the afternoon pill, now I am extremely tired and feel like I can't get a good breath every once in awhile. I had a blood draw yesterday and am waiting to find out the results, meanwhile I'm suffering with these symptoms. Can anyone shed some light on them for me?
And of course, I'm thinking I damaged my heart somehow even though I can still exercise with exertion(although not as much as a month ago). Any thoughts?
I seriously doubt you did any damage to your heart adding an extra quarter grain. You might have just gotten your FT3 a bit high for you.
Have you thought about a more even split between morning and afternoon? You're taking 1.5 in the a.m. and 0.25 in the p.m., correct? Perhaps you'd get a more even FT3 level throughout the day splitting it 1.25/0.5 or 1.0/0.75??? Either of those would give you more of a boost in the afternoon without raising your FT3 as much.
I believe 70 mcg is the RDA for selenium. You can take too much of it. If you're getting it in your diet as well, you might be careful. I split 200 mcg tablets in half, take half the first day, half the second and none the third day.
Too much FT3 can definitely cause chest pain (angina).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.